Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Generic character sheaves on disconnected groups and character values


Author: G. Lusztig
Journal: Represent. Theory 12 (2008), 225-235
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-08-00327-0
Published electronically: April 17, 2008
MathSciNet review: 2403560
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We relate a generic character sheaf on a disconnected reductive group with a character of the rational points of the group over a finite field extending a known result in the connected case.


References [Enhancements On Off] (What's this?)

  • [DL] P. Deligne and G. Lusztig, Representations of reductive groups over finite fields, Ann. Math. 103 (1976), 103-161. MR 0393266 (52:14076)
  • [DM] F. Digne and J. Michel, Groupes réductifs non connexes, Ann. Sci. École Norm. Sup. 27 (1994), 345-406. MR 1272294 (95f:20068)
  • [L1] G. Lusztig, Green functions and character sheaves, Ann. Math. 131 (1990), 355-408. MR 1043271 (91c:20054)
  • [L2] G. Lusztig, Remarks on computing irreducible characters, J. Amer. Math. Soc. 5 (1992), 971-986. MR 1157292 (93g:20092)
  • [L3] G. Lusztig, Character sheaves on disconnected groups, I, Represent. Th. (electronic) 7 (2003), 374-403; II 8 (2004), 72-124; III 8 (2004), 125-144; IV 8 (2004), 145-178; Errata, 8 (2004), 179-179; V 8 (2004), 346-376; VI 8 (2004), 377-413; VII 9 (2005), 209-266; VIII 10 (2006), 314-352; IX 10 (2006), 353-379. MR 2017063 (2006d:20090a)
  • [M] G. Malle, Generalized Deligne-Lusztig characters, J. Algebra 159 (1993), 64-97. MR 1231204 (94i:20025)
  • [S] T. Shoji, Character sheaves and almost characters of reductive groups, Adv. Math. 111 (1995), 244-313; II 111 (1995), 314-354. MR 1318530 (95k:20069)
  • [W] J.-L. Waldspurger, Le groupe $ GL_{n}$ tordu sur un corps fini, Nagoya Math. J. 182 (2006), 313-379. MR 2235346 (2007j:20015)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-08-00327-0
Received by editor(s): April 7, 2007
Published electronically: April 17, 2008
Additional Notes: Supported in part by the National Science Foundation.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society